A 47-year-old female asked:
have insomnia and (or because of) muscle twitches in head especially. safe to take gabapentin and lunesta (eszopiclone) (long term if necessary)?
3 doctor answers
Dr. Derrick Lonsdale answered
73 years experience Preventive Medicine
You are too young to have insomnia: I know of one elderly gentleman whose insomnia came under control simply by stopping all forms of sugar and sweeteners. Believe me it is well worth while trying.
Answered on Aug 22, 2014
A Verified Doctor answered
A US doctor answered Learn more
Lose the meds.: I thinks that if you are otherwise health its time to stop the meds.Lower the gabapentin slowly. You may have sleep anxiety. As for the muscle twitches they may come from fatigue but see a good Internal Medicine physician
Answered on Dec 20, 2014
Dr. Eric Weisman answered
36 years experience Neurology
Yes /no: Lunesta (eszopiclone) should not be taken for extended periods. Trazadone dose can be adjusted. Benedryl is worrisome too. The whole idea behind going with trazadone is that it is not very anticholinergic. Where as nothing is more anticholinergic than Benadryl
Answered on Aug 23, 2014
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month